Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI induced Sinus Pressure/Headaches gardenroses

Posted by gardenroses on May 2, 2011, at 8:03:49

In reply to Re: SSRI induced Sinus Pressure/Headaches joemartinez316, posted by gardenroses on April 29, 2011, at 17:55:16

I have decided the Emsam is causing me too much muscle pain and not enough depression relief. Joe, I don't recommend it. Has anyone tried a tricyclic antidepressant that is NOT drying to the sinuses?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenroses thread:984066
URL: http://www.dr-bob.org/babble/20110502/msgs/984332.html